# SDR AU960155

- Difficulty date: January 21, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737377
- System (JASC): 3452 · ATC Transponder System
- Part: Controller
- Part number: 205ANSSN005
- Condition: Faulty
- Location: Depdnt Posn Data
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) A.T.C. TRANSPONDER CONTROLLER FAULTY
